# SDR A6WA9900087

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR SIDEWALL DIAPHRAGM CRACKED AT UPPER PIN BOSS.  REPLACED LT NOSE GEAR DIAPHRAGM IAW BARA/AVRO/3677/99.  (X)
